# SDR AALA20100226TUL03

- Difficulty date: February 26, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N7530
- Make and model: Doug DC-9-82
- Aircraft serial: 49922
- Aircraft time: 57,031 hours, 29,260 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT 1418 FRAME CRACKED AT BOTH LONGERON 2 LEFT AND LONGERON 2 RIGHT.  INSTALLED DOUBLERS AT BOTH LONGERON 2 LEFT AND LONGERON 2 RIGHT PER SRM 53-03-00 FIGURE 31A.
